Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    71
  • comments
    140
  • views
    20614

Don't know what to do!

MissSac17

382 views

Guys honestly. I am at a loss. I really think I am reacting badly to this retinoid,  is it possible? Like I swear I have a million bumps all over my cheek and neck, even UNDER it and I never get spots there EVER. They are tiny bumps no head whatsoever and occasionally itchy. 

I don't know what to do :'( I am in tears over this, in fact I am truly depressed over this. It is affecting my full life right now and I can tell people are wondering "what the fuck has happened? " 

I think I need to stop it,  it's coming on 6 weeks but it's the worst it's been in my life. 



1 Comment


Recommended Comments

MissSac,

I've caught up on your blogs and I really just wanted to send you a cyber hug and say to hang in there. Go back to your derm and see if they think you are having an allergic reaction to your treatment. My bet is that you may have jumped too quickly into the retinoid and your skin is painfully dry. Do you moisturize well? What's your routine?

Either way, don't let acne control your life! I can see that you have had some bad luck lately, and stress can certainly cause your face to react. Take some time for yourself and try to stay positive ::hugs::

Share this comment


Link to comment

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×